Previous |  Up |  Next


Title: Singular sets and number of solutions of nonlinear boundary value problems (English)
Author: Quittner, Pavol
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 24
Issue: 2
Year: 1983
Pages: 371-385
Category: math
MSC: 35A05
MSC: 35J65
MSC: 35P30
MSC: 47A53
MSC: 47B06
idZBL: Zbl 0529.35027
idMR: MR711273
Date available: 2008-06-05T21:15:19Z
Last updated: 2012-04-28
Stable URL:
Reference: [1] Fučík S., John O., Kufner A.: Function spaces.Academia, Praha, 1977. MR 0482102
Reference: [2] Geba K.: The Leray Schauder degree and framed La théorie des points fixes et ses applications à ľanalyse. Séminaire de Mathématiques Supérieures 1973, Presses de l'Université de Montreal 1975.
Reference: [З] Nečas J.: Les méthodes directes en théorie des équations elliptiques.Academia, Praha, 1967.
Reference: [4] Nirenberg L.: Lekciji po nelinejnomu funkcional'nomu analizu.Mir, Moskva, 1977. MR 0488104
Reference: [5] Plastock R. A.: Nonlinear Fredholm maps of index zero and their singularities.Proc. Amer. Math. Soc. 68 (1978), 317-322. Zbl 0392.47035, MR 0464283
Reference: [6] Saut J. C., Temam R.: Generic properties of nonlinear boundary value problems.Comm. in P. Diff. Equations 4 (1979), 293-319. Zbl 0462.35016, MR 0522714
Reference: [7] Spanier E. H.: Algebraic topology.McGraw-Hill, New York, 1966. Zbl 0145.43303, MR 0210112
Reference: [8] Vajnberg M. M.: Variacionnyje metody issledovanija nelinejnych operatorov.Gostechizdat, Moskva, 1956.


Files Size Format View
CommentatMathUnivCarol_024-1983-2_16.pdf 1.079Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo